# SDR 99ZZZX995

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION ON NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE RUDDER WAS NOT CENTERED WITH THE NOSE WHEEL CENTERED.  ADJUSTED CABLE TENSION TO ALIGN RUDDER AND RUDDER PEDALS.
